# SDR SWAA2017041813172

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 18,367 hours, 7,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR ANGLES OUT OF ADJUST.  ADJUSTED THE ANGLES IAW SIP.
